# SDR PLGA971107B

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 4052T92P01
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4388 - EN ROUTE FROM BOS TO YHZ - THE LEFT ENGINE OIL CHIP DETECTOR LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT CHIP DETECTOR SHORTED INTERNALLY.  REPLACED DETECTOR AND AIRCRAFT RETURNED TO SERVICE.  (M)
